# SDR QXEA9901504

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FORWARD CARGO DOOR APERTURE IS DENTED ON BOTH FORWARD AND AFT LOWER EDGES.  REPAIRED IAW HORIZON AIR EA 4-53-844.
